# SDR CALA0300085

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 52,899 hours, 28,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Sta 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHANNEL CORRODED ON UPPER SURFACE AND AT NUTPLATES AT STA 1006-1016, LBL 5 TO LBL 9. REMOVED AND REPLACED CHANNEL IAW SRM 51-40-02.
